# SDR 98ZZZX3229

- Difficulty date: July 29, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N241AS
- Make and model: Emb EMB-120RT
- Aircraft serial: 120065
- Propeller: Hamstd 14SF*
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Bolt
- Part number: MS2113409005
- Condition: Sheared
- Location: Nacelle Fitting
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERFORMANCE OF C-CHECK INSPECTION, TASK ON LEFT INBOARD FORWARD NACELLE FITTING ASSY P/N 120-00361-001, FOUND ALL OUTER BOLTS P/N MS21134-04005 SHEARED AND AFT INNER BOLT LOOSE.
